See Alike in...

Alike App

Browser

Mayflower22

553d

This is a question for all the women out there. my doctor switched me to a new birth control pill here recently and the side effects have been really horrible. my emotions are everywhere which is not like me. I can't control them like on the first few bad pms days leading up to your period. One moment I'm angry the next I'm in the verge of tears but I can't ever say the cause. I get really bad headaches as well and I'm kind over it not going to lie. my doctor thinks I have endometriosis but isn't sure so the pill was the best option to help my heavy periods. I'm not one to quit a medication cold turkey but I'm just about there. Anyone else gone through anything ike this?

    • Carolina

      548d

      I suffer from endometriosis too and birth control really controlled my pain and made my periods bearable. Yes, it makes me more emotional and my sex desire is less than before. I still prefer it more than the pain i suffered before

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion